RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 103–111 (Mi mz6657)  

This article is cited in 2 scientific papers (total in 2 papers)

Divergence properties of the curvatures of a vector field and of a family of surfaces

Yu. A. Aminov

M. V. Lomonosov Moscow State University

Abstract: A representation in divergent form is given for the total curvature and mean curvature of a vector field.

Full text: PDF file (605 kB)

English version:
Mathematical Notes, 1968, 3:1, 61–65

Bibliographic databases:

UDC: 513.78
Received: 05.08.1967

Citation: Yu. A. Aminov, “Divergence properties of the curvatures of a vector field and of a family of surfaces”, Mat. Zametki, 3:1 (1968), 103–111; Math. Notes, 3:1 (1968), 61–65

Citation in format AMSBIB
\Bibitem{Ami68}
\by Yu.~A.~Aminov
\paper Divergence properties of the curvatures of a~vector field and of a~family of surfaces
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 103--111
\mathnet{http://mi.mathnet.ru/mz6657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225234}
\zmath{https://zbmath.org/?q=an:0188.53703|0186.55104}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 61--65
\crossref{https://doi.org/10.1007/BF01386968}


Linking options:
  • http://mi.mathnet.ru/eng/mz6657
  • http://mi.mathnet.ru/eng/mz/v3/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Aminov, “Sources of curvature of a vector field”, Math. USSR-Sb., 9:2 (1969), 199–211  mathnet  crossref  mathscinet  zmath
    2. M. G. Szajewska, “A Property of the Curvature and Torsion of a Regular Family of Curves in $E^n$”, Math. Notes, 83:5 (2008), 688–692  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:300
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020